# SDR AALA201907229017

- Difficulty date: July 10, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 62,360 hours, 23,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53111077203
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CENTER WINDSHIELD RIGHT HAND LOWER CONTINUITY FITTING CRACKED, REPLACED CONTINUITY FITTING PER EA 296093.
